MAUDE Adverse Event Report: VIANT MEDICAL, LLC VIANT MEDICAL, LLC; STRAIGHT REAMER HANDLE

VIANT MEDICAL, LLC VIANT MEDICAL, LLC; STRAIGHT REAMER HANDLE
Model Number T17652
Medical Device Problem Codes Unstable (1667); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the straight reamer shaft is damaged and not rotating straight.No consequences or impact to patient.
 
Additional Manufacturer Narrative
H3: the complaint device has not yet been returned to viant for evaluation.Once the complaint device is returned and evaluated, a follow-up medwatch 3500a emdr will be submitted.G2: complaint information provided by distributor, depuy synthes.
 
Event or Problem Description
It was reported during a total hip procedure on an unknown patient that the straight reamer shaft is damaged and not rotating straight.No consequences or impact to patient.
 
Additional Manufacturer Narrative
H2: the complaint sample was not returned to viant for evaluation.Thus, the reported event is non-verifiable.The current ifu sent with this device today, man-004006 rev.A, states the following; end of life is determined by wear and damage due to intended use, visually inspect for damage and wear.If the instrument is damaged and worn it is considered at the end of its life and should be discarded, where instruments form part of a larger assembly, check assembly with mating components, viant devices should only be used by qualified personnel fully trained in the use of the surgical instruments and the relevant surgical procedures, do not modify viant instruments in any way and handle with care at all times.Surface scratches can increase wear and the risk of corrosion, manual surgical instruments have a limited life-span which is determined by wear or damage due to repeated intended use.When a surgical instrument reaches the end of its functional life, clean the instrument of any and all biomaterial/biohazards and safely discard the instrument in accordance with applicable laws and regulations.The device history records (dhr) were reviewed and found no related manufacturing deviations or anomalies that would have contributed to the reported event.This device has experienced approximately 6.76 years of use.The viant risk management files were reviewed to ensure the reported failure mode (or similar) is captured and assessed.The review revealed there are similar failure modes identified and mitigated to the lowest possible risk region.In conclusion, the complaint sample was not received by viant for evaluation and the reported event is non-verifiable.If the complaint sample is received by viant, it will be evaluated and the complaint record will be updated accordingly.No further investigation with regard to this complaint is required at this time.Viant will continue to monitor for trends.B5, h2: event description updated with type of procedure.H6: updated component, type of investigation, investigation findings, & conclusions codes.

Brand Name
VIANT MEDICAL, LLC
Common Device Name
STRAIGHT REAMER HANDLE
Manufacturer (Section D)
VIANT MEDICAL, LLC
4545 kroemer road
fort wayne IN 46818
Manufacturer (Section G)
VIANT MEDICAL, LLC
4545 kroemer road
fort wayne IN 46818
Manufacturer Contact
zaadvinder sajjan
4545 kroemer road
fort wayne, IN 46818
MDR Report Key24145373
Report Number3004976965-2026-00001
Device Sequence Number8969236
Product Code LXH
UDI-Device Identifier00840096400076
UDI-Public00840096400076
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT17652
Device Catalogue NumberT17652
Device Lot NumberPC4456049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown